RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 329, Number 4, Pages 400–403 (Mi dan5234)  

MATHEMATICS

Coefficients of expansion in a power series of Ramanujan's continued fraction

Yu. M. Voloshin


Full text: PDF file (224 kB)

English version:
Doklady Mathematics, 1993, 47:2, 262–267

Bibliographic databases:
UDC: 511.3+517.525
Presented: . . 
Received: 09.07.1992

Citation: Yu. M. Voloshin, “Coefficients of expansion in a power series of Ramanujan's continued fraction”, Dokl. Akad. Nauk, 329:4 (1993), 400–403; Dokl. Math., 47:2 (1993), 262–267

Citation in format AMSBIB
\Bibitem{Vol93}
\by Yu.~M.~Voloshin
\paper Coefficients of expansion in a power series of Ramanujan's
continued fraction
\jour Dokl. Akad. Nauk
\yr 1993
\vol 329
\issue 4
\pages 400--403
\mathnet{http://mi.mathnet.ru/dan5234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1238828}
\zmath{https://zbmath.org/?q=an:0824.11042}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 2
\pages 262--267


Linking options:
  • http://mi.mathnet.ru/eng/dan5234
  • http://mi.mathnet.ru/eng/dan/v329/i4/p400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020